# SDR 99ZZZX694

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1546G
- Make and model: Skrsky S76A
- Aircraft serial: 760076
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Web
- Part number: 7635109035102
- Condition: Loose
- Location: Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT EXPERIENCED A MAIN GEARBOX CHIP LIGHT IN-FLIGHT.  INITIAL INVESTIGATION BY MAINTENANCE REVEALED THE CHIP DETECTOR HAD PICKED UP A SHEARED BOLT/NUT COMBINATION.  FURTHER EXAMINATION OF THE GEARBOX WITH A BORESCOPE REVEALED THE UPPER WEB ON THE SPUR GEAR ASSY WAS CRACKED.  THERE ALSO WERE 4 BOLTS MISSING THAT SECURE THE WEB TO THE SHAFT OF THE SPUR GEAR ASSY.  THIS IS THE SECOND FAILURE OF THIS TYPE WITH THIS OPERATOR.  AN EXAMINATION OF THE GEARBOX AT THE OPERATOR'S MAINTENANCE FACILITY IS BEING CORRDINATED WITH THE MANUFACTURER AND THE FAA BOSTON AIRCRAFT CERTIFICATION OFFICE.
